Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Lactose intolerant, had lot of dairy products, passing dark stools. Suggestions?

My stool was like a tan color with mucus like stuff. I am lactose intolerant so not sure if that is part of it, since I had consumed a lot of dairy prior to that, with the use of Lactaid pills. Then a few days later it switched to diarrhea on and off with my stomach hurting and nausea. Now the diarrhea has stopped but my stools are still very soft, but very dark in color. What do you think this means?? Help!
Asked On : Sat, 25 Aug 2012
Answers:  0 Views:  60 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor